background

I was on HRT for 10 years before I was advised by my GP to stop. At the moment I am still getting hot flushes and stomach cramps. I have thought of trying herbal alternatives such as Menopause Support, but I am also taking Naproxen. Would these be OK together? Also, will the herbal alternatives make me put on weight?

Do you have questions? Please feel free to ask.

Click here to ask your question

How helpful was this answer?

Our customers love us!

We are proud of the high standard of customer service we deliver and our customers love us so much they give our service a 98% rating. That’s pretty close to perfect!

Read some of our customer ratings

Kick it up a notch!

Our Herbamare combines herbs and vegetables with a little sea salt to create a delicious, healthy seasoning for any dish!

Find out more

Improve your flexibility!

Join Hetty and Martin in the A.Vogel gardens to improve your flexibility.

View flexibility videos

Healthy & nutritious dinner ideas

Get new recipes in your inbox every week. Sign up now

Free sample of Menopause Support